Post to Forum

After Juvederm in tear troughs - is it swollen or too much filler?

  • don63
  • London
  • 4 years ago

I had Juverderm filler in the tear trough area 16 days ago. They are healing but I still have dark lines under my eyes and the area under my right eye is slightly raised and dark in colour.

I am unsure if this is brusing and swelling that is refusing to heal or if the lump is due to too much filler being placed in the eye.

I have added a photo of before, directly after and 16 days after. Initally the left eye was more bruised, Please help. Thank you.

View 2 doctor answers to Bruising and Swelling After Juvederm Under Eyes

Comments (5)

u either had it injected wrong...cos they are supposed to hit the bone with the syringe so it goes deep enough...and it looks like they injected too much...how much was injected in each eye? cos u only need a little in that area,,and if u need more better to have just a little injected at first..and then after a month of two have more injected...it looks to me like they injected way too much....
  • Reply
It seems to me there is not a lot of accurate information when it comes to which filler is better for treating the tear trough. Some doctors claim Juvederm is better and swells less others suggest Restalyne is better and swells less. There is no text book correct answer as there are variables in each circumstance that effect the outcome. In my experience I swelled more with Restalyne than with Juvederm but I noticed with Juvederm a bit of it migrated from my cheek area to underneath my eye and created a similar look. A random bubble of collagen. It's time they come up with something that doesn't cause swelling or migration. The very thing that can add to hollowness in the first place - swelling. Aging, sagging cheeks and loss of fat/weight loss all contribute to the problem of hollowness. For me it was like a domino affect. I have deep set eyes, negative vector orbit, long thin and narrow nose and naturally tend to swell in this area. This led to thinning of the skin/lax loose ligaments/muscles which cause more room for water to fill up and hang out in the area and the cycle repeats and the problem worsens over time. Each time you swell it's like a stretch to the skin..in and out, in and out. If you are unhappy with results they can inject you with hylauronadaise which dissolves the injection. Again..back to square one with a now deeper tear trough. You might want to consider a tear trough implant with a mid-face lift. Find a very qualified plastic surgeon please. Ask for pictures. The are surgical, permanent results. or find a better doctor to inject you, maybe try restalyne next time. Good luck!!!
  • Reply
Hi Don63: I was wondering if the swelling went away and what you did to help it go down. Thank you.
  • Reply
hi, i had a similar look, mine were like this for months. i found doing nasal congestion (warm sterilised water with salt + skirting the water through my sinuses helped alot for lumps to go down. still abit of discoloration there but has def cleared most of it. Looks like its too much in one spot. I think juvederm they really encourage massaging it the first week. and not sleeping on it. good luck hope it clears quickly
  • Reply
Hi, so I am confused as to whether your eye shots have made you look/feel better in the long run??

are you continuing treatments??
any info helpful.

thx

xoxox
  • Reply